Ibuprofen and Codeine (Pack of 32)

Almus-Ibuprofen-And-Codeine-Tablets-32-Tablets-679953
Ibuprofen and Codeine (Pack of 32)
   
Ibuprofen and codeine 32s - £5.79
 
Almus Ibuprofen and Codeine tablets contain a combination of ibuprofen and codeine that work to offer fast and powerful relief from migraine, headache, period pain, dental pain, back pain, neuralgia, rheumatic pain, muscular pain, cold & flu. Almus Ibuprofen & Codeine tablets are clinically proven to provide relief from a large range of aches and pains. They are for short term use for anyone over 12 years of age to treat moderate pain that is not considered to be relieved by other pain killers such as paracetamol, aspirin or ibuprofen alone.

Do not exceed the stated dose. This medicine contains Codeine which can cause addiction if you take it continuously for more than 3 days. Taking this medicine for more than 3 days may make the symptoms worse. Due to concerns about the overuse and addiction to medicines containing codeine, our pharmacists may restrict the sale of medication containing codeine. Do not take if you: have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding, are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers, are taking other NSAID painkillers, or aspirin with a daily dose above 75mg, speak to a pharmacist or your doctor before taking if you: have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, liver, heart, kidney or bowel problems, are a smoker, are pregnant. If symptoms persist or worsen, consult your doctor.
Almus Ibuprofen and Codeine tablets contain a combination of ibuprofen and codeine that work to offer fast and powerful relief from migraine, headache, period pain, dental pain, back pain, neuralgia, rheumatic pain, muscular pain, cold & flu. Almus Ibuprofen & Codeine tablets are clinically proven to provide relief from a large range of aches and pains. They are for short term use for anyone over 12 years of age to treat moderate pain that is not considered to be relieved by other pain killers such as paracetamol, aspirin or ibuprofen alone.v
Register for Inspire Pharmacies Repeat Prescription Service >>
Register for Inspire
Pharmacies Repeat  
Prescription Service
Prescriptions
Register for Inspire Pharmacies Repeat Prescription Service >>
Register for Inspire Pharmacies Repeat Prescription Service >>